MAUDE Adverse Event Report: CONNECSCR CANN SHORT F/TIBNAIL F/03.010.; NAIL, FIXATION, BONE

CONNECSCR CANN SHORT F/TIBNAIL F/03.010.; NAIL, FIXATION, BONE
Catalog Number 03.010.095
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during a tibia osteosynthesis surgery, there was a misalignment of the proximal locking of an unknown expert tibial nail with the connecting screw.The insertion handle and aiming arm were unable to disassemble.The procedure was successfully completed.There was no patient consequence.This report is for one (1) connecscr cann short f/tibnail f/03.010.This is report 3 of 4 for (b)(4).

Brand Name
CONNECSCR CANN SHORT F/TIBNAIL F/03.010.
Common Device Name
NAIL, FIXATION, BONE
MDR Report Key12705570
Report Number2939274-2021-06332
Device Sequence Number17277595
Product Code JDS
UDI-Device Identifier07611819761162
UDI-Public(01)07611819761162
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.095
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM F/ETN; INSERT-HANDLE RADIOLUC F/ETN; UNK - NAILS: EXPERT TIBIAL